Advertisement

Journal d’Analyse Mathématique

, Volume 3, Issue 1, pp 59–80 | Cite as

Fonctions fuchsiennes relatives à un groupe d'automorphismes du bicercle-unité

  • Michel Hervé
Article
  • 24 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    O. Blumenthal,Math. Ann., t. 56, 1903, p. 509; t. 57, 1903, p. 356; t. 58, 1904, p. 497.CrossRefMathSciNetMATHGoogle Scholar
  2. 2.
    H. Cartan,Ann. de l'Éc. Norm. Sup., t, 61, 1944, p. 149 (app. 2).MathSciNetGoogle Scholar
  3. 3.
    H. Cartan,Bull. Soc. math. France, t. 78, 1950, p. 29 (par. 8).MathSciNetMATHGoogle Scholar
  4. 4.
    P. Cousin,Acta Math., t. 19, 1895, p. 1.CrossRefMathSciNetGoogle Scholar
  5. 5.
    G. Giraud, Leçons sur les fonctions automorphes, Paris, 1920.Google Scholar
  6. 6.
    M. Hervé,C. R. Acad. Sc., t. 226, 1948, p. 462.Google Scholar
  7. 7.
    M. Hervé,Ann. de l'Éc. Norm. Sup., t. 69, 1952, p. 277.MATHGoogle Scholar
  8. 8.
    E. Lasker,Math. Ann., t. 60, 1905, p. 20.CrossRefMathSciNetMATHGoogle Scholar
  9. 9.
    E. Picard,Journal de Math., t. 1, 1885, p. 87.Google Scholar
  10. 10.
    H. Poincaré,Acta math., t. 1, 1882, p. 193 ou OEuvres, t. 2, p. 169 (par. 6).CrossRefMathSciNetGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 1954

Authors and Affiliations

  • Michel Hervé
    • 1
  1. 1.Paris

Personalised recommendations